# SDR UIEA2011071600365

- Difficulty date: July 16, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N718BA
- Make and model: Boeing 747-4H6
- Aircraft serial: 27042
- Aircraft time: 60,357 hours, 8,023 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 2013A
- Part serial: 108917
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK EMERGENCY LIGHTS INOPERATIVE.  IAW AMM 33-51-04-902-001-001, REV 71, REPLACED EMERGENCY LIGHT BATTERY AND PERFORMED OPS TEST. RESULT WAS SATISFACTORY.
